# SDR SWAA2018121427679

- Difficulty date: December 9, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 37,450 hours, 22,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIDE WALL LIGHT INOP.  R&R FUSE PER AMM.
